MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT,PATIENT,ELECTRIC,600LB CAPACITY

Medline Industries, LP MEDLINE; LIFT,PATIENT,ELECTRIC,600LB CAPACITY
Catalog Number MDS600ELB
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the lift itself is not working.Tried different batteries and still not working.
 
Additional Manufacturer Narrative
The customer reported the lift itself is not working and tried different batteries and still not working.Based on the review of the details provided for the complaint investigation, there were no samples, photos, videos, or other critical details provided, even after follow-ups with the customer.Medline was unable to confirm the complaint issue or that the product failed to meet specifications; sample required to determine cause.If a sample, photo and/or additional information becomes available this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIFT,PATIENT,ELECTRIC,600LB CAPACITY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
maya mcknight
three lakes drive
northfield, IL 60093--275
MDR Report Key50827156
Report Number1417592-2026-45317
Device Sequence Number15984549
Product Code FSA
UDI-Device Identifier10193489019261
UDI-Public10193489019261
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS600ELB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2023
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown